# SDR SWAA2013093020575

- Difficulty date: September 21, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,941 hours, 23,596 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: D9437
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE SAFETY PIN MISSING.  INSTALLED PIN IAW AMM.
